Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Shair Ahmad

4 Issues per year


IMPACT FACTOR 2017: 1.029
5-year IMPACT FACTOR: 1.147

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2017: 1.03

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 4, Issue 4

Issues

Maximal Regularity for Nonautonomous Evolution Equations

H. Amann
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2004-0404

Abstract

We derive sufficient conditions, perturbation theorems in particular, for nonautonomous evolution equations to possess the property of maximal Lp regularity.

Keywords: Maximal regularity; perturbation theorems; nonautonomous parabolic evolution equations

About the article

Received: 2004-04-04

Published Online: 2016-03-10

Published in Print: 2004-11-01


Citation Information: Advanced Nonlinear Studies, Volume 4, Issue 4, Pages 417–430, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2004-0404.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[4]
Jishan Fan, Dan Liu, Bessem Samet, and Yong Zhou
Boundary Value Problems, 2017, Volume 2017, Number 1
[5]
Hongyan Xie and Caochuan Ma
Journal of Inequalities and Applications, 2017, Volume 2017, Number 1
[6]
Bo-Qing Dong, Jingna Li, and Jiahong Wu
Journal of Differential Equations, 2017, Volume 262, Number 6, Page 3488
[7]
Karoline Disser, A.F.M. ter Elst, and Joachim Rehberg
Journal of Differential Equations, 2017, Volume 262, Number 3, Page 2039
[8]
Michal Beneš and Igor Pažanin
Nonlinear Analysis: Theory, Methods & Applications, 2017, Volume 149, Page 56
[9]
Hafida Laasri and Omar El-Mennaoui
Czechoslovak Mathematical Journal, 2013, Volume 63, Number 4, Page 887
[10]
Yongzhong Sun and Zhifei Zhang
Journal of Differential Equations, 2013, Volume 255, Number 6, Page 1069
[11]
Sahbi Boussandel, Ralph Chill, and Eva Fašangová
Czechoslovak Mathematical Journal, 2012, Volume 62, Number 2, Page 335
[12]
Герберт Аманн and Herbert Amann
Успехи математических наук, 2005, Volume 60, Number 6, Page 21
[13]
Chiara Gallarati and Mark Veraar
Potential Analysis, 2017, Volume 46, Number 3, Page 527
[14]
Jishan Fan and Kun Zhao
Journal of Mathematical Analysis and Applications, 2012, Volume 394, Number 2, Page 687
[15]
Yuandi Wang
Nonlinear Analysis: Theory, Methods & Applications, 2007, Volume 67, Number 1, Page 103
[17]
Victor Almeida, Jorge J. Betancor, and Alejandro J. Castro
Semigroup Forum, 2014, Volume 88, Number 1, Page 21
[18]
Jishan Fan and Guoxi Ni
Mathematical Methods in the Applied Sciences, 2015, Volume 38, Number 8, Page 1673
[19]
El Maati Ouhabaz and Chiara Spina
Journal of Differential Equations, 2010, Volume 248, Number 7, Page 1668
[20]
Jan Prüss, Gieri Simonett, and Rico Zacher
Journal of Differential Equations, 2009, Volume 246, Number 10, Page 3902
[21]
N.V. Krylov
Journal of Functional Analysis, 2007, Volume 250, Number 2, Page 521
[22]
Wolfgang Arendt, Ralph Chill, Simona Fornaro, and César Poupaud
Journal of Differential Equations, 2007, Volume 237, Number 1, Page 1
[23]
Ansgar Jüngel, Claudia Negulescu, and Polina Shpartko
Mathematical Models and Methods in Applied Sciences, 2015, Volume 25, Number 05, Page 929
[24]
Jishan Fan, Honaida Malaikah, Satha Monaquel, Gen Nakamura, and Yong Zhou
Monatshefte für Mathematik, 2014, Volume 175, Number 1, Page 127
[25]
Jishan Fan, Fucai Li, and Gen Nakamura
Analysis and Applications, 2016, Volume 14, Number 02, Page 321
[26]
Jishan Fan and Kun Zhao
Journal of Mathematical Analysis and Applications, 2014, Volume 420, Number 2, Page 1024
[27]
Dominik Dier
Journal of Mathematical Analysis and Applications, 2015, Volume 425, Number 1, Page 33
[28]
Joachim Rehberg and Hannes Meinlschmidt
Evolution Equations and Control Theory, 2016, Volume 5, Number 1, Page 147

Comments (0)

Please log in or register to comment.
Log in